# SDR ASAA201908130380

- Difficulty date: August 11, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 33,982 hours, 9,819 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAIL WITH VTK ON CAPTAIN SIDE MAP DISPLAY FAILURE LASTED 60 SECONDS. ALL DISPLAYS RECOVERED AND LEFT FMC FUNCTION RESTORED. GROUNDED - YES. ACCOMPLISHED FMCS BITE PROCEDURE LEFT FMC INFLT FAULTS SHOWED NO FAULTS. SENSOR CK SHOWED ALL OK REF B737-800 FIM TASK 34-61 TASK 801.
